| Model Number |
1400350-20 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the 3.5x20 mm nc trek neo balloon dilatation catheter (bdc) was opened and prepped, a piece of plastic was noted hanging off the side of the balloon.The device was not used and there was no patient involvement and there was no reported clinically significant delay in the procedure.A new balloon was used to complete the procedure.Returned device analysis identified that the outer member was peeled and stretched.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.